# SDR DALA2017072005582

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER/UPPER PREVIOUS REPAIR DOUBLER STA Y = 489 BTW X= - 54 AND X= - 60 AT PAX CABIN.  DOUBLER WAS REPLACED PER SRM 53-05 FIG.131A-13.
